# SDR 2001UALA00391

- Difficulty date: March 15, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 15,587 hours, 2,492 cycles
- Engine: Pwa PW4090
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: 38762121
- Part serial: 991402600236
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LOST LEFT ENGINE GENERATOR AFTER DEPARTURE FROM FRA.  AFTER DISCUSSION WITH MAINTENANCE, FLIGHT CONTINUED WITH APU RUNNING UNTIL APU SHUTDOWN.  DIVERTED TO LHR WHERE OVERWEIGHT LANDING WAS MADE. AN OVER SPEED FAULT WAS DETECTED CAUSING AN AUTOMATIC SHUTDOWN OF THE APU.  LINE MAINTENANCE ACCOMPLISHED FIM TASK 49-60-812.  THE SPEED SENSOR CONNECTOR WAS CLEANED AND REINSTALLED.   APU  OPERATED NORMAL. HOWEVER, ACARS STILL DETECTED A FAULT COMING FROM THE SENSOR.  ENGINEERING REQUESTED THE SENSOR TO BE REPLACED.  AFTER THE REPLACEMENT OF THE PART, FAULTS WERE STILL BEING DETECTED.  THEREFORE, ANOTHER SENSOR REPLACEMENT WAS REQUESTED.  THE SECOND SENSOR WAS ABLE TO FIX THE FAULTS.
